# SDR USAA2011071900021

- Difficulty date: June 27, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 33,802 hours, 18,744 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472193200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON CABIN FLOORBEAM BETWEEN FR66 + 5 INCHES TO FR70, -Y765.  REPLACED CABIN FLOORBEAM IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53472780.
